# SDR ASAA2023061243546

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,582 hours, 12,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT AND AFT WIND EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED AFT OVER WING EMERGENCY EXIT AND AFT WING EMERGENCY LIGHT IAW B737-900 AMM 33-51-04 AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHK GOOD.
